# SDR CALA2017060901740

- Difficulty date: June 9, 2017
- Submitted: June 10, 2017
- Operation: Air carrier
- Aircraft: N652UA
- Make and model: Boeing 767322
- Aircraft serial: 25390
- Aircraft time: 103,986 hours, 16,165 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Controller
- Part number: 8201514300A
- Condition: Faulty
- Location: Oven
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

OVEN 106 OVERHEATS WHILE COOKING. BURNS FOOD AND SMOKES. TEMP CONTROL UNCONTROLLABLE. REMOVED AND REPLACED OVEN TEMP CONTROLLER. OVEN OPERATES NORMAL WITH CONTROLLING (CYCLING) TEMPERATURE.
